# SDR SIMA20130823004

- Difficulty date: August 23, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 24,073 hours, 20,633 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HARNESS TO EMERGENCY LIGHT NR 3 HAS DAMAGED INSULATION NEAR THE ELECTRICAL CONNECTOR.  REPAIRED WIRE IAW SPWM 20-21-00.  OPS TEST GOOD.
